# SDR V0XD2014052318007

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 25,088 hours, 14,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609001
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FWD OF FRAME 26 LT SIDE.   REMOVED CORRODED FLOOR SUPPORT AND INSTALLED NEW IAW SRM 51-40-02, 51-20-03, 51-40-06, AND SWPM 20-22-00.
